Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Diabetes, hyperactive thyroid, have spells of dizziness, vision problems. Recommended Insulin shots for uncontrolled sugar. Suggestion?

I am a 66 year old diabetic. For the last two months, I am facing problems in focusing my eyes, specially while feels as if the right and left lanes merge and then separate. Most of the time I feel dizzy as if my head is spinning.......Any ideas why this is happening. I am told I also have hyperactive Thyroid ( something I do not understand) s a list on my daily medication: Before breakfast: 1 tab. Actos 15mg.; 1 tab Novonorm 2mg; 1 tab. Amaryl 3 mg......After breakfast: 1 tab. Janument 100/50; 1 tab. Cozaar 50 mg.; 1/2 tab. Cardura 4 mg., i Caplet Vitamin E 1000u; 1 tablet Multivitimans; 1 tab. Aspirin 75mg.; Before Lunch: 1 tab. Novonorm 2mg; Before Dinner: Injection Victoza 1.2mg; 1 tab. Novonorm 2 mg and 1 tablet Janumet 1000/50. Any sugar levels are NOT in contrl and it has been recommended that I start taking Insulin shots once again.
Asked On : Thu, 21 Jun 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

Your are a Diabetic and also suffering from hyperthyroidism.
You are complaining of ocular problems.
You have both your Diabetes and Hyperthyroid to contribute to that problem.
I your case it may be due to hyperthyroid more.
It is one of the ocular complication of hyperthyroidism there in the eye ball bulges out of the socket due to deposition in the socket.
If it is untreated if may lead to loss of vision due to stretching of the optic nerve.
Screen for Diabetic retinopathy.
Start on insulin to control your blood sugars.
Answered: Sun, 5 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor